# SDR SWIA2025041500323

- Difficulty date: March 23, 2025
- Submitted: April 15, 2025
- Operation: Air carrier
- Aircraft: N203SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000625
- Aircraft time: 21,013 hours, 12,495 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STABILIZER RIB 12 CRACKED FORWARD OF STRINGER
